# SDR C2XA07ON034

- Difficulty date: December 5, 2007
- Submitted: December 18, 2007
- Operation: Air carrier
- Aircraft: N15555
- Make and model: Emb EMB-145LR
- Aircraft serial: 145594
- Aircraft time: 13,636 hours, 10,528 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 473559713
- Part serial: 2707
- Condition: Inoperative
- Location: Cargo Bay
- Part time: 13,523 hours, 10,455 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 0108 - ONT TO BOI - DURING FLIGHT, FLIGHT CREW REPORTED BAG SMOKE MESSAGE DID NOT APPEAR ON EICAS.  MX AT LAX REMOVED AND REPLACED NR 1 BAGGAGE BIN SMOKE DETECTOR, OPERATIONALLY CHECK GOOD AND A/C WAS RELEASE TO RETURN FOR SERVICE IN AIRWORTHY CONDITIONS.
